MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT18CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT18CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 4233243012 62 23:56
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Strings were already detached or just hanging on by a thread- tampon [device physical property issue].Case narrative: consumer reported via e-mail that the tampon strings were already detached or hanging on by a thread.No injury reported.
 
Additional Manufacturer Narrative
Cause was traced to manufacturing.Action plan is in place.
 
Event or Problem Description
Strings were already detached or just hanging on by a thread- tampon [device physical property issue].Probable manufacturing cause [manufacturing issue].Case narrative: consumer reported via e-mail that the tampon strings were already detached or hanging on by a thread.No injury reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Cause was traced to manufacturing.Action plan is in place.
 
Event or Problem Description
Strings were already detached or just hanging on by a thread- tampon [device physical property issue].Cause was traced to manufacturing [manufacturing issue].Case narrative: consumer reported via e-mail that the tampon strings were already detached or hanging on by a thread.No injury reported.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT18CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key21459816
Report Number1219109-2025-00054
Device Sequence Number7591495
Product Code HEB
UDI-Device Identifier00073010479050
UDI-Public(01)00073010479050
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4233243012 62 23:56
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/24/2025
05/23/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale